# SDR COMA0560160

- Difficulty date: March 3, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 21,878 hours, 19,196 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4987 GEAR DISAGREE WARNING.  COULD NOT DUPLICATE.  EXTENSION AND RETRACTION CHECKS WERE SATISFACTORY.  CLEAN AND LUBED LANDING GEAR.
